# SDR GLBA2017030200637

- Difficulty date: February 28, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 38,866 hours, 46,341 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Part number: 144040GLA
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE,THE UPPER AFT HANDRAIL CABLE ON THE PASSENGER DOOR WAS DAMAGED. REMOVED AND REPLACED THE PASSENGER DOOR UPPER AFT CABLE IAW BMM 52-10-02-2 A&B.
